EconPapers    
Economics at your fingertips  
 

About Model Complexity of 2-D Polynomial Discrete Systems: An Algebraic Approach

Stelios Kotsios () and Dionyssios Lappas ()
Additional contact information
Stelios Kotsios: National and Kapodistrian University of Athens
Dionyssios Lappas: National and Kapodistrian University of Athens

A chapter in Applications of Mathematics and Informatics in Science and Engineering, 2014, pp 289-301 from Springer

Abstract: Abstract By means of special operators and operations, the so-called D-operators and the star-product, a special algebraic description for Nonlinear Polynomial Discrete Systems in two dimensions is developed. By using this description we can check if these nonlinear systems are “similar” or “equivalent” with linear systems, in the sense that the evolution of both systems, under the same initial conditions, are related to each other. Different kinds of solutions to the problem seem to determine different degrees of complexity for the original nonlinear systems.

Keywords: Star Product; Nonlinear Discrete Systems; Complex Degree; Middle Restriction; Simple Series (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-04720-1_18

Ordering information: This item can be ordered from
http://www.springer.com/9783319047201

DOI: 10.1007/978-3-319-04720-1_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-04720-1_18